MathSciNet Relay Station
MathSciNet bibliographic data
MR1812699 46L55
Amosov, Grigori G. Cocycle perturbation of quasifree algebraic $K$-flow leads to required asymptotic dynamics of associated completely positive semigroup. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 3 (2000), no. 2, 237–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement